# SDR SWAA2024052889012

- Difficulty date: May 22, 2024
- Submitted: May 28, 2024
- Operation: Air carrier
- Aircraft: N1808U
- Make and model: Boeing 737-8
- Aircraft serial: 60186
- Aircraft time: 4,611 hours, 2,357 cycles
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Irs
- Part number: UNKNOWN
- Condition: Out Of Alignment
- Location: Heading
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

CREW REPORTS; 23767; AFTER T/O NO HEADING DATA DISPLAYED ON EITHER SIDE<[01] PERFORMED IRS ALIGNMENT PER [AMM 34-21-00-820-801-MAX (AIR DATA INERTIAL REFERENCE SYSTEM - ALIGNMENT FROM THE FMC CDU - PERMANENT)] OPS NORMAL
